# SDR USAAF96029

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 4950 · APU Bleed Air System
- Part: Multispeed Sw
- Part number: 434897
- Condition: Failed
- Location: Apu Compartment
- Part time: 6,277 hours
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

CLT - FLT 729 - DURING CLIMB-OUT WITH ONE CSD ON MEL AND THE APU RUNNING, APU EXPERIENCED AN OVERSPEED AND SHUTDOWN.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE MULTI-SPEED ELECTRONIC SWITCH.  (X)
